# SDR SWIA200718826

- Difficulty date: October 29, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 19,179 hours, 25,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5473 - "EXIT" SIGN MISSING ON EMERGENCY EXIT DOOR AT ROW 6 BC.  REPLACED EXIT LIGHT ASSEMBLY AT 6BC.  OPS CHECK GOOD.
